# SDR V0XR201004270002

- Difficulty date: April 27, 2010
- Submitted: April 27, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 25,198 hours, 23,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 1452226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) CORRECTION TO NR3 MAJOR EQUIPMENT IDENTITY:  CTR GUSSET AT FR 59-61 Y.0.0 IS CORRODED BEYOND LIMITS.  R & R CTR GUSSET. W/C 1088.
